# SDR EIA2004005

- Difficulty date: January 12, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 98,858 hours, 26,349 cycles
- Engine: Pwa JT9D7F
- Engine time: 72,960 hours, 15,056 cycles
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: Guide Vane
- Condition: Missing
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT WALKAROUND FOUND FAN EXIT GUIDE VANE MISSING AT 6:30 POSITION ON NR 4 ENGINE.  VANE STRUCK T/E OF T/R SLEEVE CAUSING TEAR AT 6:30 POSITION AND PUT A HOLE IN THE LT INBOARD COWL.   TRANSFERRED TO COI NR 053 MAX 50 HRS FLY BACK ENGINE SCHEDULED AT MZJ DUE AT 98908 PER MM 72-31-05 PAGE 604.  REPAIRS MADE TO COWL AND SLEEVE.
